| Catalog Number |
08814848162 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
There was an allegation of questionable results with the elecsys hbsag ii assay for a donor sample tested on the roche instrument (details have been requested).It was reported that the patient has always been non-reactive on a non-roche instrument.Since switching to roche instruments, the last two times the patient has been reactive for hbsag but then confirmed negative for hbsag.The test was repeated as the reactive result did not match previous history.
Additional Manufacturer Narrative
The analyzer information was requested.The investigation is ongoing.